MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT
Model Number DADE ACTIN FSL ACTIVATED PTT REAGENT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).Quality controls (qc) were reported to have recovered in range at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer site.The cse repeated qc, which recovered out range and generated "no reaction" error flags.The cse reconstituted fresh reagents and then reran qc, which recovered in range.The cse assessed that the reagent had been reconstituted next to the thrombin reagent, and was therefore contaminated.Since fresh reagent was loaded on to the system, qc has passed specifications and there have been no issues with other patient results.Reagent handling issues cannot be ruled out as a potential cause of the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely low activated partial thromboplastin time (aptt) results were obtained on four patient samples from four different patients on a bcs xp system using dade actin fsl activated ptt reagent.The discordant results were reported to the physician(s) and were questioned.The samples were repeated for aptt on an alternate bcs xp system, recovering higher.The higher results were reported, as the correct results, to the physician(s).One of the four patients had a new sample drawn which was run for aptt on the alternate bcs xp, matching the higher repeat result.There are no known reports of patient intervention or adverse health consequences due to the discordant aptt results.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key13599193
Report Number9610806-2022-00011
Device Sequence Number5833427
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public00842768003882
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Model NumberDADE ACTIN FSL ACTIVATED PTT REAGENT
Device Catalogue Number10445714
Device Lot Number562640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale